# SDR ABXA9500341

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47257
- System (JASC): 2420 · AC Generation System
- Part: Crossfeed Cable
- Part number: S4913802A5
- Condition: Corroded
- Location: Fs 598
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION WHILE COMPLYING WITH AD 94-03-01, FOUND LEVEL I CORROSION ON BOTH CROSSFEED CABLES AT STA 598, JUST BELOW LONGERON 19R.  CLEANED CABLES IAW DC-9 SRM 51-10-3.
